# SDR CA111201005

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE RUNWAY,  ACCELERATING THROUGH 100 K/H, THE LEFT ENGINE "LOW PITCH" ILLUMINATED, FOLLOWED BY RIGHT ENGINE POWER UPTRIM. THE PILOT PULLED DOWN THE POWER LEVER AND ABORTED THE TAKE OFF.  THE PILOT REPORTED THE LEFT ENGINE AUTOFEATHER WAS NOT OBSERVED.
